Journal of Global Optimization

, Volume 26, Issue 4, pp 387–418 | Cite as

Global Optimization of Multiplicative Programs

  • Hong-Seo Ryoo
  • Nikolaos V. Sahinidis


This paper develops global optimization algorithms for linear multiplicative and generalized linear multiplicative programs based upon the lower bounding procedure of Ryoo and Sahinidis [30] and new greedy branching schemes that are applicable in the context of any rectangular branch-and-bound algorithm. Extensive computational results are presented on a wide range of problems from the literature, including quadratic and bilinear programs, and randomly generated large-scale multiplicative programs. It is shown that our algorithms make possible for the first time the solution of large and complex multiplicative programs to global optimality.

Multiplicative programs Branch-and-reduce Greedy branching 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic Publishers 2003

Authors and Affiliations

  1. 1.Department of Mechanical and Industrial EngineeringUniversity of Illinois at ChicagoChicagoUSA

Personalised recommendations